# SDR AALA202103049003

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 63,129 hours, 23,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L4 SHOWS OPEN WITH DOOR CLOSED WITH WHITE SLIDE ARMED LIGHT NOT ILLUMINATED. CLEANED AND LUBRICATE L4 DOOR HANDLE.
